# SDR SWAA2012091807735

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 1,013 hours, 341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A0121
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT DAMAGED.  REMOVED AND REPLACED LIGHT PER MM.
